# SDR QXEA0200642

- Difficulty date: April 20, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 2,387 hours, 2,823 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BOI - AIRCRAFT MADE AN UNSCHEDULED LANDING WHEN THE NR 1 HYDRAULIC ISOLATION VALVE/ROLL SPOILER HYDRAULIC LIGHTS ILLUMINATED IN FLIGHT.  NR 1 HYDRAULIC QUANTITY WAS OBSERVED AT 25 PERCENT AND FALLING.  HYDRAULIC QUANTITY WAS NEAR 0 AT TOUCHDOWN.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE NR 1 CASE DRAIN LINE AFT OF THE FIREWALL IAW -400 MAINTENANCE MANUAL 29-00-00.  OPERATIONAL CHECK AND LEAK CHECK WERE GOOD.  ROLL SPOILERS OPERATIONAL CHECK WAS NORMAL.  NO FURTHER DISCREPANCIES NOTED.  AIRCRAFT OK FOR CONTINUED SERVICE.
